Alert archive / Florida / Wind Chill Advisories in 2007

Wind Chill Advisory 3, NWS Melbourne, FL

February 18, 20076 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Feb 18, 2007, 2:13 PM EST for 6 counties in Florida. It took effect at Feb 18, 2007, 2:43 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 2:13 PM EST (19:13 UTC)
In effect from
Feb 18, 2007, 2:43 PM EST
Expired
Feb 19, 2007, 9:00 AM EST
In force
18 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -225 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
-225 m²/s²
0-3 km storm-relative helicity
-132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS42 KMLB 181913
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EST SUN FEB 18 2007

FLZ047-054-059-064-147-191400-
/O.NEW.KMLB.WC.Y.0003.070219T0500Z-070219T1400Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
213 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY.

REINFORCING COLD HIGH PRESSURE CENTER WILL BUILD EAST ALONG THE
GULF COAST TONIGHT...REACHING THE FLORIDA PANHANDLE BY SUNRISE
MONDAY. TEMPERATURES WILL FALL QUICKLY INTO THE 40S AFTER SUNSET
AND INTO THE 30S AFTER MIDNIGHT. NORTHWEST WINDS ARE EXPECTED TO
DECREASE AFTER SUNSET BUT REMAIN AROUND 10 MPH THROUGH THE
OVERNIGHT. THIS COMBINATION OF COLD TEMPERATURES WITH WIND WILL
PRODUCE LOW WIND CHILL TEMPERATURES DROPPING BELOW 35 DEGREES
BETWEEN MIDNIGHT AND 9 AM. WIDESPREAD WIND CHILL VALUES NEAR
FREEZING ARE EXPECTED WITH SOME LOCATIONS DROPPING INTO THE UPPER
20S TOWARD MORNING.

A WIND CHILL ADVISORY MEANS THAT A COMBINATION OF COLD AIR AND
PERSISTENT WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU
USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$


KELLY
3 follow-up statements
000 
WWUS42 KMLB 181935
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EST SUN FEB 18 2007

FLZ047-054-059-064-147-191400-
/O.CON.KMLB.WC.Y.0003.070219T0500Z-070219T1400Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
235 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST MONDAY...

REINFORCING COLD HIGH PRESSURE CENTER WILL BUILD EAST ALONG THE
GULF COAST TONIGHT...REACHING THE FLORIDA PANHANDLE BY SUNRISE
MONDAY. TEMPERATURES WILL FALL QUICKLY INTO THE 40S AFTER SUNSET
AND INTO THE 30S AFTER MIDNIGHT. NORTHWEST WINDS ARE EXPECTED TO
DECREASE AFTER SUNSET BUT REMAIN AROUND 10 MPH THROUGH THE
OVERNIGHT. THIS COMBINATION OF COLD TEMPERATURES WITH WIND WILL
PRODUCE LOW WIND CHILL TEMPERATURES DROPPING TO NEAR FREEZING BY
MIDNIGHT NORTH OF ORLANDO AND AROUND 35 DEGREES ELSEWHERE. WIDESPREAD
WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES IS EXPECTED OVERNIGHT
INTO THE EARLY MORNING HOURS. WIND CHILLS IN THE MID TO UPPER 20S
ARE EXPECTED ACROSS LAKE AND VOLUSIA COUNTIES AND OTHER INTERIOR
SECTIONS AWAY FROM URBANIZED AREAS...SUCH AS OKEECHOBEE COUNTY.

A WIND CHILL ADVISORY MEANS THAT A COMBINATION OF COLD AIR AND
PERSISTENT WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU
USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$

KELLY
000 
WWUS42 KMLB 181943
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EST SUN FEB 18 2007

FLZ041-044>046-053-058-141-144-191400-
/O.EXA.KMLB.WC.Y.0003.070219T0500Z-070219T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT
243 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY.

REINFORCING COLD HIGH PRESSURE CENTER WILL BUILD EAST ALONG THE
GULF COAST TONIGHT...REACHING THE FLORIDA PANHANDLE BY SUNRISE
MONDAY. TEMPERATURES WILL FALL QUICKLY INTO THE 40S AFTER SUNSET
AND INTO THE 30S AFTER MIDNIGHT. NORTHWEST WINDS ARE EXPECTED TO
DECREASE AFTER SUNSET BUT REMAIN AROUND 10 MPH THROUGH THE
OVERNIGHT. THIS COMBINATION OF COLD TEMPERATURES WITH WIND WILL
PRODUCE LOW WIND CHILL TEMPERATURES DROPPING TO NEAR FREEZING BY
MIDNIGHT NORTH OF ORLANDO AND AROUND 35 DEGREES ELSEWHERE.
WIDESPREAD WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES IS EXPECTED
OVERNIGHT INTO THE EARLY MORNING HOURS. WIND CHILLS IN THE MID
TO UPPER 20S ARE EXPECTED ACROSS LAKE AND VOLUSIA COUNTIES AND
OTHER INTERIOR SECTIONS AWAY FROM URBANIZED AREAS...SUCH AS
OKEECHOBEE COUNTY.

A WIND CHILL ADVISORY MEANS THAT A COMBINATION OF COLD AIR AND
PERSISTENT WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU
USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$

FLZ047-054-059-064-147-191400-
/O.CON.KMLB.WC.Y.0003.070219T0500Z-070219T1400Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
243 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST MONDAY...

REINFORCING COLD HIGH PRESSURE CENTER WILL BUILD EAST ALONG THE
GULF COAST TONIGHT...REACHING THE FLORIDA PANHANDLE BY SUNRISE
MONDAY. TEMPERATURES WILL FALL QUICKLY INTO THE 40S AFTER SUNSET
AND INTO THE 30S AFTER MIDNIGHT. NORTHWEST WINDS ARE EXPECTED TO
DECREASE AFTER SUNSET BUT REMAIN AROUND 10 MPH THROUGH THE
OVERNIGHT. THIS COMBINATION OF COLD TEMPERATURES WITH WIND WILL
PRODUCE LOW WIND CHILL TEMPERATURES DROPPING BELOW 35 DEGREES
BETWEEN MIDNIGHT AND 9 AM. WIDESPREAD WIND CHILL VALUES NEAR
FREEZING ARE EXPECTED...WITH SOME LOCATIONS...ESPECIALLY WELL
INLAND...DROPPING INTO THE UPPER 20S TOWARD MORNING.

A WIND CHILL ADVISORY MEANS THAT A COMBINATION OF COLD AIR AND
PERSISTENT WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU
USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$


KELLY
000 
WWUS42 KMLB 190820
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
320 AM EST MON FEB 19 2007

FLZ041-044>047-053-054-058-059-064-141-144-147-191400-
/O.CON.KMLB.WC.Y.0003.000000T0000Z-070219T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
320 AM EST MON FEB 19 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

REINFORCING COLD HIGH PRESSURE CENTER CONTINUES TO BUILD EAST
ALONG THE GULF COAST TO NORTH FLORIDA. EARLY MORNING TEMPERATURES
WILL BE IN THE 30S ACROSS A LARGE PORTION OF EAST CENTRAL FLORIDA.
NORTH TO NORTHWEST WINDS ARE EXPECTED TO BE BETWEEN 5 AND 10 MPH.
THIS COMBINATION OF COLD TEMPERATURES WITH WIND WILL PRODUCE
WIDESPREAD WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES THROUGH MID
MORNING. WIND CHILLS IN THE MID TO UPPER 20S ARE EXPECTED ACROSS
LAKE AND VOLUSIA COUNTIES AND OTHER INTERIOR SECTIONS AWAY FROM
URBANIZED AREAS...SUCH AS OKEECHOBEE COUNTY. SHELTERED AREAS FROM
THE WIND MAY ALSO SEE SOME PATCHY FROST.

A WIND CHILL ADVISORY MEANS THAT A COMBINATION OF COLD AIR AND
PERSISTENT WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. IF YOU
USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM
BLANKETS...PILLOWS...CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 9:55 AM EST, 4 hours 18 minutes earlier.

Area forecast discussion, Feb 18, 9:55 AM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
955 AM EST SUN FEB 18 2007

.UPDATE DISCUSSION...

...STRONG AND GUSTY NORTHWEST WINDS TODAY...

...ANOTHER UNSEASONABLY COLD NIGHT TONIGHT...

CURRENT/TODAY...LINE OF SHOWERS MOVED QUICKLY DOWN THE PENINSULA
WITH MAIN CLOUD BAND PUSHING SOUTH OF THE AREA. SATELLITE LOOP AND
LATEST SURFACE OBS SHOW AN AREA OF STRATOCU DEVELOPING BEHIND THE
FRONT. THIS SHOULD DISSIPATE DURING THE AFTN. AREA SOUNDINGS AND
VERTICAL WIND PROFILER/S AT THE SPACE CENTER ALL SHOW WINDS 20-25
KNOTS JUST ABOVE THE SURFACE. THESE WINDS SHOULD MIX DOWN DURING THE
MORNING AND RESULT IN SUSTAINED WINDS OF 20-25 MPH WITH GUSTS TO 30
MPH. THUS THE LAKE WIND ADVISORY. COMBINATION OF COLD AIR ADVECTION
DURING THE DAY AND STRONG/GUSTY NORTHWEST WINDS WILL MAKE THE
APPARENT TEMPERATURES FEEL MUCH COLDER. ACTUAL MAX TEMPS WILL REACH
ONLY THE MID 50S ORLANDO NORTHWARD...MODERATING TO THE LOWER 60S
SOUTH.

WILL BE UPDATING WIND GRAPHICS SHORTLY AND WILL SEND AN UPDATE TO
TEXT FORECAST.

&&

.AVIATION...PREVAILING VFR WITH OCNL BKN040-050 CIGS OVER NORTHERN
HALF OF CWA. WINDY AND GUSTY WITH SFC G25-27KTS. STRONGER WINDS
ALOFT ACROSS THE REGION TODAY.

&&

.MARINE...WEST/NORTHWEST WINDS AROUND 20 KTS AT BUOY 009 WERE
GUSTING TO 27 KNOTS PER 7AM/12Z OBS. BUOY 010 WAS GUSTING
CONSISTENTLY TO GALE FORCE (35-39 KTS) SO GALE WARNING CONTINUES FOR
THE OFFSHORE WATERS. BUOYS IN THE NORTHERN GULF SOUTH OF TYNDALL AFD
WERE RECORDING NNW WINDS 27-30 KNOTS AT 7AM/12Z. EXPECTING STRONG
GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON. NEARSHORE SEAS WILL
BE LIMITED BY OFFSHORE COMPONENT TO THE WIND BUT WILL INCREASE
RAPIDLY FARTHER OFFSHORE.

&&

.FIRE WEATHER...(PREVIOUS DISCUSSION) EXTREMELY DRY AND STABLE
AIRMASS REMAINS ENTRENCHED OVER EAST CENTRAL FL TODAY. LONG DURATION
RH VALUES ALONG WITH BREEZY/WINDY CONDITIONS EXPECTED WITH SOME
GUSTS IN UPWARDS OF 30 TO 35 MPH. RED FLAG WARNING UP TODAY FOR ALL
COUNTIES.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNITL 7 PM THIS EVENING FOR ALL COUNTIES.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM THIS
     EVENING FOR ALL COUNTIES.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

     RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN LAKE.

AM...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR WATERS FROM
     COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM MONDAY
     FOR WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST MONDAY
     FOR WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....KELLY
Hazardous weather outlook, Feb 18, 10:25 AM EST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EST SUN FEB 18 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
190000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1025 AM EST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...HIGH WIND IMPACT...
STRONG NORTHWEST WINDS BETWEEN 20 AND 25 MPH WITH OCCASIONAL GUSTS
TO 30 MPH OR HIGHER WILL OCCUR OVER MOST OF EAST CENTRAL FLORIDA
DURING THE AFTERNOON BEFORE DIMINISHING THIS EVENING. THE STRONG
AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS
ON AREA LAKES AND MAKE TEMPERATURES FEEL COLDER THAN THEY ACTUALLY
ARE.

...EXCESSIVE COLD IMPACT...
VERY COLD AND DRY AIR WILL SURGE SOUTHWARD ACROSS EAST CENTRAL
FLORIDA LATE TONIGHT ON GUSTY NORTHWEST WINDS. NEAR TO JUST BELOW
FREEZING TEMPERATURES ARE POSSIBLE ACROSS PORTIONS OF LAKE AND
INLAND VOLUSIA COUNTIES FOR MONDAY MORNING. WINDS ARE EXPECTED TO
STAY UP AROUND 10 MPH FOR MUCH OF THE NIGHT...WHICH WOULD LIMIT
THE THREAT OF FROST TO RURAL WIND SHELTERED AREAS. HOWEVER...THE
STRONGER WINDS OVERNIGHT WILL INCREASE THE LIKELIHOOD OF VERY COLD
WIND CHILLS INTO THE UPPER 20S AND LOWER 30S OVER MUCH OF THE
AREA.

BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE
YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE
HEATER.

...WIND AND SEA IMPACT...
HIGH PRESSURE BUILDING ACROSS THE GULF COAST STATES AND NORTHERN
GULF OF MEXICO WILL STRONG NORTHWEST WINDS OVER THE ADJACENT ATLANTIC
WATERS WITH FREQUENT GUSTS REACHING GALE FORCE ACROSS OFFSHORE WATERS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WITHIN 20 NAUTICAL MILES
FROM SHORE...AND A GALE WARNING WILL BE IN EFFECT UNTIL LATE AFTERNOON
FOR THE WATERS BEYOND 20 MILES. SEAS BEYOND 20 MILES WILL BUILD TO
6 TO 9 FEET...HIGHER IN THE GULF STREAM...THIS AFTERNOON AND EVENING
AS A STRONG COLD AIR ADVECTION PATTERN WILL BE PRESENT.

...FIRE WEATHER IMPACT...
A VERY DRY AIR MASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL
FLORIDA THROUGH MONDAY...EVEN WITH COLD HIGH TEMPERATURES ONLY IN
THE MIDDLE 50S AND LOWER 60S. THE AIR MASS WILL BE DRY ENOUGH TO
SUPPORT LONG DURATIONS OF LOW RELATIVE HUMIDITY. STRONG NORTHWEST
WINDS BEHIND A COLD FRONT WILL BECOME SUSTAINED AROUND 20 MPH WITH
OCCASIONAL GUSTS TO BETWEEN 30 AND 35 MPH. THE COMBINATION OF LOW
RELATIVE HUMIDITY...DRY GROUND CONDITIONS AND STRONG GUSTY WEST
NORTHWEST WINDS WILL PRODUCE A HIGH FIRE DANGER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE VERY DRY AIRMASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL FLORIDA
ON MONDAY AS THE FIRE WEATHER DANGER WILL CONTINUE...ESPECIALLY FOR
LOCATIONS OVER THE INTERIOR.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE INTO MONDAY MORNING...AS
NORTHERLY WINDS WILL BE SLOW TO DECREASE AND SEAS SLOW TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

In the hours before

Local storm report, Feb 18, 10:28 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1028 AM EST SUN FEB 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     NON-TSTM WND GST MELBOURNE               28.08N 80.61W
02/18/2007  M40 MPH          BREVARD            FL   ASOS

            35 KNOTS FROM 300 DEGREES

&&

MRT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 4:15 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Feb 18, 1:48 PM ESTFreeze WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia19 hr

Nearby

Wind Chill Advisories in Florida, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.